advertisement
Question
Posted by: Nicky | 2009/04/15

Brownish discharge???

Hi,
I was due for my injection (8weeks one) on 09 January 2009. I have not had periods ever since.
On the first week of April 2009 I had traces of blood when I wipe after urinating and sometimes on my underwear also. Later on I had a brownish discharge without a smell until the end of last week.
What could this have been? I was hoping my periods are coming back but there has been nothing since then. I am very sexually active.
Please advice?
Thanks a mil

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a mild bleed. It can take a while before your periods become regular again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement